# SDR HEEA078488

- Difficulty date: April 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Aircraft time: 10,727 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Gearbox
- Part number: 3024780
- Part serial: CPGBTC0026
- Condition: Damaged
- Location: Main Rotor
- Part time: 2,408 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR COMBINING GEARBOX HAS LOW OIL PRESSURE.
